Detail publikace

Positive and oscillating solutions of differential equations with delay in critical case

DIBLÍK, J.

Originální název

Positive and oscillating solutions of differential equations with delay in critical case

Anglický název

Positive and oscillating solutions of differential equations with delay in critical case

Jazyk

en

Dokumenty

BibTex


@article{BUT39010,
  author="Josef {Diblík}",
  title="Positive and oscillating solutions of differential equations with delay in critical case",
  chapter="39010",
  number="88",
  volume="1998",
  year="1998",
  month="june",
  pages="185--202",
  type="journal article - other"
}